MathSciNet Relay Station
MathSciNet bibliographic data
MR2306292 (2008e:68048) 68Q17 (68Q25)
Chien, Steve; Sinclair, Alistair Algebras with polynomial identities and computing the determinant. SIAM J. Comput. 37 (2007), no. 1, 252–266.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement